Asymptotic Morse inequalities for pseudoconcave manifolds
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 23 (1996) no. 1, pp. 27-55.
@article{ASNSP_1996_4_23_1_27_0,
     author = {Marinescu, George},
     title = {Asymptotic {Morse} inequalities for pseudoconcave manifolds},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {27--55},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 23},
     number = {1},
     year = {1996},
     zbl = {0867.32004},
     mrnumber = {1401416},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1996_4_23_1_27_0/}
}
TY  - JOUR
AU  - Marinescu, George
TI  - Asymptotic Morse inequalities for pseudoconcave manifolds
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1996
DA  - 1996///
SP  - 27
EP  - 55
VL  - Ser. 4, 23
IS  - 1
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1996_4_23_1_27_0/
UR  - https://zbmath.org/?q=an%3A0867.32004
UR  - https://www.ams.org/mathscinet-getitem?mr=1401416
LA  - en
ID  - ASNSP_1996_4_23_1_27_0
ER  - 
%0 Journal Article
%A Marinescu, George
%T Asymptotic Morse inequalities for pseudoconcave manifolds
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1996
%P 27-55
%V Ser. 4, 23
%N 1
%I Scuola normale superiore
%G en
%F ASNSP_1996_4_23_1_27_0
Marinescu, George. Asymptotic Morse inequalities for pseudoconcave manifolds. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 23 (1996) no. 1, pp. 27-55. http://www.numdam.org/item/ASNSP_1996_4_23_1_27_0/

[1] A. Andreotti, Théorèmes de dépendence algébrique sur les espaces complexes pseudoconcaves, Bull. Soc. Math. France, 91 (1963), 1-38. | Numdam | MR | Zbl

[2] A. Andreotti - H. Grauert, Théorèmes de finitude pour la cohomologie des espaces complexes, Bull. Soc. Math. France, 90 (1962), 193-259. | Numdam | MR | Zbl

[3] A. Andreotti - Y.T. Siu, Projective embeddings of pseudoconcave speces, Ann. Scuola Norm. Sup. Pisa Cl. Sci. 24 (1970), 231-278. | Numdam | MR | Zbl

[4] A. Andreotti - E. Vesentini, Carleman estimates for the Laplace-Beltrami equation on complex manifolds, Publ. Math. I.H.E.S., 25 (1965), 81-150. | Numdam | MR | Zbl

[5] T. Bouche, Inégalités de Morse pour la d''-cohomologie sur une variété non-compacte, Ann. Sci. École Norm. Sup. 22 (1989), 501-513. | Numdam | MR | Zbl

[6] L. Bonavero, Holomorphic Morse inequalities for singular hermitian metrics, Preprint n. 256, Inst. Fourier, Grenoble, 1993. | MR

[7] L. Boutet De Monvel, Intégration des équations de Cauchy-Riemann induites formelles, Sém. Goulaouic-Lions-Schzartz, Ec. Polytéchnique, 1974-1975. | MR | Zbl

[8] J.P.- Demailly, Champs magnétiques et inégalités de Morse pour la d''-cohomologie, Ann. Inst. Fourier (Grenoble) 35 (1985), 189-239. | Numdam | MR | Zbl

[9] J.P.- Demailly, Sur l'identité de Bochner-Kodaira-Nakano en géométrie hermitienne, Lecture Notes in Math., vol. 1198, Spinger-Verlag, Berlin, 1986, 88-97. | MR | Zbl

[10] E. Getseler, An analogue of Demailly's inequality for strictly pseudoconvex CR manifolds, J. Differential Geom. 29 (1989), 233-290. | Zbl

[11] H. Grauert, Charakterisierung der Holomorphgebiete durch die vollständige Kählersche Metrik, Math. Ann. 131 (1956), 38-75. | EuDML | MR | Zbl

[12] H. Grauert - O. Riemenschneider, Verschwindungssätze für analytische Kohomologiegruppen auf Komplexen Räume, Invent. Math. 11 (1970), 263-292. | EuDML | MR | Zbl

[13] H. Hironaka - H. Rossi, On the equivalence of imbeddings of exceptional complex spaces, Math. Ann. 79 (1964), 313-333. | EuDML | MR | Zbl

[14] L. Hörmander, L2-estimates and existence theorems for the ∂ operator, Acta Math. 113 (1965), 89-152. | Zbl

[15] B. Moishezon, On n-dimensional compact varieties with n algebraically independent functions, Amer. Math. Soc. Transl. 63 (1967), 51-177. | Zbl

[16] T. Ohsawa, Hodge Spectral Sequence and Symmetry on Compact Kähler Spaces, Publ. Res. Inst. Math. Sci. 23 (1987), 613-625. | MR | Zbl

[17] T. Ohsawa, Isomorphism theorems for cohomology groups on weakly 1-complete manifolds, Publ. Res. Inst. Math. Sci. 18 (1982), 192-232. | MR | Zbl

[18] H. Rossi, Attaching analytic spaces to an anlytic space along a pseudoconcave boundary, Conference on complex analysis, Minneapolis, 1964, Springer, 1965. | MR | Zbl

[19] C.L. Siegel, Meromorphe Funktionen auf kompakten analytischen Mannigfaltigkeiten, Nachr, Akad. Wiss. Göttingen, 4 (1955), 71-77. | MR | Zbl

[20] Y.T. Siu, Absolute gap-sheaves and extensions of coherent analytic sheaves, Trans. Amer. Math. Soc. 141 (1969), 361-376. | MR | Zbl

[21] Y.T. Siu, Asymptotic Morse inequalities for analytic sheaf cohomology, Sém. Bourbaki, 666 (1986). | EuDML | Numdam | MR

[22] V. Vâjâitu, Some convexity properties of morphism of complex spaces, Math. Z. 217 (1994), 215-245. | EuDML | MR | Zbl

[23] E. Vesentini, Lectures on Levi convexity of complex manifolds and cohomology vanishing theorems. Tata Institute of Fundamental Research, 1967. | MR | Zbl